Alert archive / Louisiana / Flash Flood Warnings in 2022

Flash Flood Warning 3, NWS Lake Charles, LA

January 19, 2022Beauregard Parish, Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jan 19, 2022, 11:21 PM CST for Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2022, 11:21 PM CST (05:21 UTC)
Expired
Jan 20, 2022, 2:30 AM CST
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Beauregard Parish, LA, Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 46 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2022-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2022-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

579 
WGUS54 KLCH 200521
FFWLCH
LAC011-019-200830-
/O.NEW.KLCH.FF.W.0003.220120T0521Z-220120T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1121 PM CST Wed Jan 19 2022

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Southern Beauregard Parish in southwestern Louisiana...
  Northern Calcasieu Parish in southwestern Louisiana...

* Until 230 AM CST.

* At 1121 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  De Quincy, Fields, Ragley and Oretta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3042 9348 3044 9367 3047 9368 3051 9368
      3054 9367 3056 9364 3057 9355 3057 9328
      3055 9318 3051 9315 3048 9314 3045 9318
      3042 9328

FLASH FLOOD...RADAR INDICATED

$$

Landreneau/Donato

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 19, 10:23 PM CST, 58 minutes earlier.

Area forecast discussion, Jan 19, 10:23 PM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1023 PM CST Wed Jan 19 2022

.DISCUSSION...
Wx map shows cold front pushing southward across Central and East
Texas, now through Jasper. Line of thunderstorms along the
frontal boundary extending eastward along the US 190 corridor into
Western Louisiana. A brief period of heavy rainfall may ignite
brief localized flash flooding, and will end quickly once the cold
front pushes east southeast. Latest update in short term grids not
showing much changes in the precipitation distribution and
chances, thus having run to run consistency and higher forecast
confidence.

Behind the front, strong northerly winds expected. With the latest
guidance showing slightly higher northerly winds, went ahead and
issued a Wind Advisory for the coastal parishes and counties
beginning at 4 AM and for the I-10 corridor parishes and counties
beginning at 9 AM Thursday, both ending around 6 PM. This may have
to be expanded northward if the latest trends of stronger cold air
advection continues. For the marine zones, Small Craft Advisory
for all zones, and keeping the Gale Watch for the 0-60 nautical
mile zones as with the latest winds guidance showed slightly
higher values. This will likely be either upgraded to a Gale
Warning, or simply keep the existing Small Craft Advisory,
depending on the overnight wind guidance and observational trends.

DML

&&

.PREV DISCUSSION... /issued 534 PM CST Wed Jan 19 2022/

DISCUSSION...
For 00Z TAF issuance.

AVIATION...
Thunderstorms are currently moving through the area with slightly
gusty winds. IFR/MVFR will be possible if a thunderstorm moves
over a terminal. Thunderstorms will be expected to continue
developing and moving through the area this evening into tonight.
Some storms could be strong to severe. Slightly gusty winds will
be expected through to the end of the period. Low-level clouds
will be expected in the morning with LIFR/IFR being possible.
Ceilings will lift in the late morning into the afternoon hours.

55

PREV DISCUSSION... /issued 330 PM CST Wed Jan 19 2022/

DISCUSSION...

SHORT TERM [Today through 12Z Saturday]...

A very active weather pattern is beginning to unfold across the
CWA this afternoon, in association with an approaching cold front
which is currently draped across the Ark-La-Tex. Area radar shows
scattered to widespread convection across SE TX and CENLA in
association with this boundary, with coverage having begun to fill
in over the last hour or so. This trend should continue through
the next few hours as the front draws closer, with these storms
expected to eventually configure into a squall line along the
frontal boundary later tonight. The potential for severe
thunderstorms will increase through the next several hours, with
the entire SE TX and SW LA region currently under a Severe
Thunderstorm Watch. The main threat at this point looks to be
isolated hail, with the threat of damaging straight line winds
expected to become more prevalent later this evening into the
tonight as the squall line approaches and moves through the area.
By midnight, the frontal boundary should be draped across the CWA
in a general NE to SW configuration, and should be exiting the
region thereafter between midnight and sunrise. Showers and
thunderstorms will taper off overnight after frontal passage,
leaving only cloudy skies and much colder temperatures in its
wake.

Tomorrow, a very cold Arctic airmass will overspread the SEern US,
as a strong 1044mb surface high builds down across the center of
the country behind tonight's front. Temps will fall from the mid
to upper 40s tomorrow morning to the mid 30s to low 40s by the
afternoon, while brisk northerly winds and cloudy skies will help
to make it feel even cooler. Temperatures will continue to plummet
as we head into tomorrow night, with lows in the mid-20s to low
30s expected. Along with the bitter cold, models continue to want
to bring another round of precip across the region overnight
tomorrow. With the overlap of below freezing temps and overrunning
precip we could see the potential for a brief period of wintry
precip overnight tomorrow into early Friday. Confidence in this
occurring is still fairly low, as some models are now wanting to
trend towards a drier solution. Regardless, ground temps should
still be warm enough that accumulation is not likely therefore,
this brief period of potential winter weather shouldn't pose much
of any issues.

By Friday morning, high pressure continues to slide down into the
TN Valley, finally bringing a decent shot of drier air to the
region and in turn bringing an end to any lingering moisture
overhead. Cloud cover will linger through much of the day Friday,
which will unfortunately hold afternoon highs in the low to mid-
40s. Late Friday afternoon into Friday evening skies finally
begin to clear out allowing for the coldest night of the forecast
period, with a Hard Freeze likely for most, if not all of the
region.

17

LONG TERM [Saturday through Wednesday]...

As we begin the long term period, the storm system which caused the
potential winter weather to end the week will have progressed ewd,
leaving the forecast area in a dry, but cold airmass in its wake.
Sun looks plentiful for the start of the weekend, but highs on
Saturday are only expected to run in the upper 40s to lower 50s.
Although CAA will be on the wane by Saturday night, good radiating
conditions should allow temps to fall to quite cold values again
with wake up temps Sunday morning ranging from the mid 20s nern
zones to lower 30s coastal sern TX.

Still dry for Sunday, although an increase in mid/upper-level
moisture could lead to additional cloud cover. Temps begin to
moderate some with highs mainly in the mid 50s. Lows Sunday night
rise to the 30s, perhaps lower 40s far swrn zones.

The next storm system crossing the swrn CONUS through the weekend
will eject enewd through Monday with increasing moisture/lift
beginning to impact the forecast area, and thus rain chances return
for Monday afternoon/evening. Best rain chances hold off til after
midnight Monday night with high end chance POPs being carried at
this time. With temps mostly in the 40s, expecting all precip to
remain liquid.

As this system pushes past the area, precip ends from west to east
during the day on Tuesday. The next sfc cold front is then expected
to drop through the region later Tuesday, ushering in another round
of cooler temps for the middle of next week...however temps look to
stay warmer than what we're looking at after the initial cold
frontal passage tonight.

25

MARINE...

Moderate southerly winds will continue this afternoon into the
first part of the overnight hours, before shifting around to the
north behind the next strong cold front that will move through the
region after midnight. This front will be accompanied by a line of
strong to potentially severe showers and thunderstorms that will
likely include frequent lightning and gusty winds. Behind the
front, a strong offshore flow will prevail through the rest of the
week and into the weekend. The strongest wind/seas will occur
tomorrow into tomorrow night, with sustained winds of 20-30kts,
high gusts, and seas of 4-8ft expected. Winds and seas will remain
brisk thereafter but gradually fall through the weekend. A Small
Craft Advisory and a Gale Watch have been issued for all marine
zones.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  35  41  25  43 /  90  10  10  10
LCH  41  49  29  44 / 100  20  30  20
LFT  40  48  29  43 / 100  30  40  20
BPT  42  50  30  45 /  90  30  40  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from 9 AM to 6 PM CST Thursday for LAZ041>045.

     Wind Advisory from 4 AM to 6 PM CST Thursday for LAZ052>055-073-
     074.

TX...Wind Advisory from 9 AM to 6 PM CST Thursday for TXZ216.

     Wind Advisory from 4 AM to 6 PM CST Thursday for TXZ215.

GM...Gale Watch from 6 AM CST Thursday through late Thursday night
     for GMZ450-452-455-470-472-475.

     Small Craft Advisory from 2 AM to 6 AM CST Thursday for GMZ450-
     452-455-470-472-475.

     Small Craft Advisory from 2 AM Thursday to 6 AM CST Friday for
     GMZ430-432-435.

&&
Hazardous weather outlook, Jan 19, 3:34 PM CST, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
334 PM CST Wed Jan 19 2022

LAZ027-028-030-031-041-042-073-074-TXZ180-201-215-216-259>262-202145-
Vernon-Rapides-Beauregard-Allen-Calcasieu-Jefferson Davis-
West Cameron-East Cameron-Tyler-Hardin-Jefferson-Orange-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
334 PM CST Wed Jan 19 2022

...SEVERE THUNDERSTORM WATCH 16 IN EFFECT UNTIL 7 PM CST THIS
EVENING...

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana, west central Louisiana and southeast Texas.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms will continue this evening into tonight as
another strong cold front push across the region and into the Gulf.
A Severe Thunderstorm Watch has been issued with the main threat
from being damaging winds and large hail, however, an isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A winter weather Advisory or Watch may be issued Thursday night into
Friday morning as, there is a low end chance of wintry
precipitation. Hard freeze conditions appear likely early Friday and
Saturday morning. Black ice could form on roads and especially
bridges. Protect the 4 Ps:
                           people, pets, plants, pipes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ029-032-033-043>045-052>055-202145-
Avoyelles-Evangeline-St. Landry-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-
334 PM CST Wed Jan 19 2022

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana and southwest Louisiana.

.DAY ONE...Tonight.

Showers and thunderstorms will spread across the region tonight as
another strong cold front push across the region and into the Gulf.
The region is within a Slight Risk for severe weather, and a Severe
Thunderstorm Watch may be needed later this evening. The main threat
will be damaging winds and large hail, however, an isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A winter weather Advisory or Watch may be issued Thursday night into
Friday morning as, there is a low end chance of wintry
precipitation. Hard freeze conditions appear likely early Friday and
Saturday morning. Black ice could form on roads and especially
bridges. Protect the 4 Ps:
                           people, pets, plants, pipes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ452-455-470-472-475-202145-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
334 PM CST Wed Jan 19 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 AM CST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

A strong cold front will move through the area Wednesday night into
Thursday morning, bringing brisk and gusty north winds and rough
seas. This elevated offshore flow and high seas will persist into
the weekend. Small Craft Advisory conditions will begin starting
Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-202145-
Sabine Lake-Calcasieu Lake-
334 PM CST Wed Jan 19 2022

...SEVERE THUNDERSTORM WATCH 16 IN EFFECT UNTIL 7 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 6 AM CST
FRIDAY...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

A strong cold front will move through the area Wednesday night into
Thursday morning, bringing brisk and gusty north winds and rough
seas. This elevated offshore flow and high seas will persist into
the weekend. Small Craft Should Exercise Caution Advisory...
starting Thursday morning as bays will be very rough.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-202145-
Coastal waters from Cameron LA to High Island TX out 20 NM-
334 PM CST Wed Jan 19 2022

...SEVERE THUNDERSTORM WATCH 16 IN EFFECT UNTIL 7 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 AM CST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

A strong cold front will move through the area Wednesday night into
Thursday morning, bringing brisk and gusty north winds and rough
seas. This elevated offshore flow and high seas will persist into
the weekend. Small Craft Advisory conditions will begin starting
Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-202145-
Vermilion Bay-
334 PM CST Wed Jan 19 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 6 AM CST
FRIDAY...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

A strong cold front will move through the area Wednesday night into
Thursday morning, bringing brisk and gusty north winds and rough
seas. This elevated offshore flow and high seas will persist into
the weekend. Small Craft Should Exercise Caution Advisory...
starting Thursday morning as bays will be very rough.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 19, 7:06 PM CST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
706 PM CST Wed Jan 19 2022

LAZ041-200130-
Calcasieu LA-
706 PM CST Wed Jan 19 2022

...A strong thunderstorm will impact portions of central Calcasieu
Parish through 730 PM CST...

At 705 PM CST, Doppler radar was tracking a strong thunderstorm near
Westlake, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Charles, Sulphur, Westlake, Moss Bluff, Buhler, Lebleu
Settlement, Gillis and Carlyss.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 20 and 42.
 Interstate 210 between mile markers 1 and 2, and between mile
markers 10 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
southwestern Louisiana.

&&

LAT...LON 3020 9340 3038 9339 3039 9313 3038 9313
      3038 9303 3020 9303
TIME...MOT...LOC 0105Z 269DEG 18KT 3026 9332

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 19, 7:47 PM CST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
747 PM CST Wed Jan 19 2022

TXZ201-200215-
Hardin TX-
747 PM CST Wed Jan 19 2022

...A strong thunderstorm will impact portions of northwestern Hardin
County through 815 PM CST...

At 747 PM CST, Doppler radar was tracking a strong thunderstorm over
Thicket, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Saratoga, Thicket and Honey Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
southeastern Texas.

&&

LAT...LON 3048 9464 3047 9434 3025 9440 3030 9467
      3035 9468
TIME...MOT...LOC 0147Z 283DEG 15KT 3040 9464

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 19, 10:44 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1044 PM CST Wed Jan 19 2022

LAZ031>033-042-043-200515-
Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA-Allen LA-
1044 PM CST Wed Jan 19 2022

...A strong thunderstorm will impact portions of northeastern
Jefferson Davis, southern Evangeline, northern Acadia, southwestern
St. Landry and southeastern Allen Parishes through 1115 PM CST...

At 1043 PM CST, Doppler radar was tracking a strong thunderstorm over
Elton, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eunice, Church Point, Mamou, Kinder, Basile, Oberlin, Iota, Elton,
Chataignier, Mowata, Prairie Ronde, Savoy, Duralde, Lawtell, Swords,
Branch, Richard and Hathaway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3036 9285 3064 9283 3065 9215 3031 9217
TIME...MOT...LOC 0443Z 272DEG 45KT 3049 9267

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Donato
Special weather statement, Jan 19, 11:04 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1104 PM CST Wed Jan 19 2022

LAZ028-200530-
Rapides LA-
1104 PM CST Wed Jan 19 2022

...A strong thunderstorm will impact portions of central Rapides
Parish through 1130 PM CST...

At 1103 PM CST, Doppler radar was tracking a strong thunderstorm near
Alexandria International Airport, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alexandria, Pineville, Boyce, Alexandria International Airport, Ball,
Libuse, Tioga, Timber Trails, Esler Regional Airport, Kingsville,
Poland, Kolin, Gardner, Ruby, Holloway, Paradise and Woodworth.

This includes Interstate 49 between mile markers 73 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3133 9221 3132 9223 3115 9223 3114 9222
      3113 9223 3118 9272 3140 9271 3140 9268
      3141 9267 3139 9266 3139 9263 3143 9243
      3146 9221
TIME...MOT...LOC 0503Z 271DEG 26KT 3130 9260

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Donato

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 7:06 PM CSTSpecial Weather StatementLCHCalcasieu24 min
Jan 19, 10:11 PM CSTWind AdvisoryLCHCameron, Lafayette, Saint Martin20 hr
Jan 19, 10:44 PM CSTSpecial Weather StatementLCHAcadia31 min
Jan 19, 11:04 PM CSTSpecial Weather StatementLCHRapides26 min
Jan 19, 11:39 PM CSTSpecial Weather StatementLCHSaint Landry66 min
Jan 20, 3:46 AM CSTLow Water AdvisoryLCH8 hr

Nearby

Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.